# SDR C2XA08SH048

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 9,624 hours, 5,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE CARGO DOOR THRESHOLD WAS CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED THRESHOLD IAW EMB 145XR SRM 51-40-02 AND  CONTINENTAL EXPRESS EC 5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
